MathSciNet Relay Station
MathSciNet bibliographic data
MR455503 65R05
Nédélec, J.-C. Curved finite element methods for the solution of singular integral equations on surfaces in $R\sp{3}$. Comput. Methods Appl. Mech. Engrg. 8 (1976), no. 1, 61–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement